Advertisement -- Learn more about ads on this site.
1,000-2,499 SparkPoints 1,450

My journey

Saturday, May 04, 2013

My weight issues are not just an eating issue. My weight issues stem from meds I am on for Addison's Disease, as well as my emotional well being. I take Hydrocortosine, which is a steriod, 3 times a day since I was a teen, and will have to continue to take it for the rest of my life. this makes weight loss a little more challenging. I also have two "special" kids at home. My teenage daughter is on the Autism Spectrum with Aspergers Syndrome. We have had an extremely difficult year, school has been a nightmare, and her outbursts at home have caused much emotional stress on me as well as our family. My son is ADHD, and is a sweetie, but full of energy and just can't slow down. We are super busy with hockey, baseball, youth group, etc, and eating a lot on the go. My life is difficult, and I feel on the verge of a breakdown, so watching what I eat has not been a top priority at the moment. My goal was a pound a week, I was doing well, but I am now about 5lbs behind, it will be easy enough to catch up, but I have to get back on track!! emoticon
Share This Post With Others
Member Comments About This Blog Post
  • 2BEHEALTHY2014
    It sounds like you have a lot on your plate. Be patient with yourself, the weight will come off.
    1270 days ago
    May God bless your success on this journey we all share!
    1272 days ago
    Keep focused for success. You can do it too Go for it.
    1272 days ago
    It is always a problem when you have a med that messes with your weight. I am diabetic and the same problem with insulin.
    1272 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment

    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.

More Blogs by 5HOCKEYMOM5